# SDR AALA201707069010

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 55,152 hours, 23,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ROW 9C EMERGENCY LIGHT BEZEL DAMAGED. REPLACED ROW 9C EMERGENCY LIGHT BEZEL AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
